HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Small solutions to nonlinear Schrdinger equations in the Sobolev spaces

Files in This Item:
pre469.pdf1.05 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83615

Title: Small solutions to nonlinear Schrdinger equations in the Sobolev spaces
Authors: Nakamura, M. Browse this author
Ozawa, T. Browse this author
Issue Date: 1-Aug-1999
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 469
Start Page: 1
End Page: 26
Abstract: The local and global well-posedness for the Cauchy problem for a class of nonlinear Schrodinger equations is studied. The global well­posedness of the problem is proved in the Sobolev space H8 = H8(Rn) of fractional order s > n/2 under the following assumptions: (1) Concerning the Cauchy data <p E H8 , II¢; L2 II is relatively small with re­spect to II¢; jfa II for any fixed a with n/2 < a :=:; s. (2) Concerning the nonlinearity f, f(u) behaves as a conformal power u1+4/n near zero and has an arbitrary growth rate at infinity.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69219
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University